Product Type: Tablets
Brand Name: Hipas – SP
Packaging Type: Alu-Alu
Packaging: 10×10
Composition: Aceclofenac (100mg) + Paracetamol/Acetaminophen (325mg) + Serratiopeptidase (15mg)
Usages: Oral use

Hipas – SP Tablet is a combination medicine used to relieve pain and swelling in various conditions like muscle pain, joint pain and postoperative pain. Thus, it effectively alleviates pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis and osteoarthritis.

Hipas – SP Tablet should be taken in the dose and duration as advised by your doctor. It should be taken with food or milk to prevent stomach upset. Taking the medicine regularly at the right times increases its effectiveness. It is important to keep taking the medicine regularly until your doctor tells you it is safe to stop.

Nausea, vomiting, stomach pain, indigestion, heartburn, loss of appetite and diarrhea are some of the common side effects that might be observed on taking this medicine. Your doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment. Long-term use may lead to serious complications such as stomach bleeding and kidney problems. Hipas – SP Tablet is not recommended if you are pregnant or breastfeeding.

USES OF Hipas – SP TABLET
Pain relief
Muscle pain
Joint pain
Post operative pain

SIDE EFFECTS OF Hipas – SP TABLET
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

Common side effects of Hipas – SP
Nausea
Vomiting
Stomach pain
Indigestion
Heartburn
Loss of appetite
Diarrhea

DOSAGE:
As directed by the physician.

STORAGE:
Store in a cool, dry and dark place. Protect from direct light, heat, and moisture.

Note – The Database is still under development and may contain inaccuracies. It is not intended as a substitute for the expertise and judgement of your physician, pharmacist or other healthcare professional. Consult with your medical practitioner before taking any medication.